Notre Dame Journal of Formal Logic

A fully logical inductive logic.

John Nolt

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 31, Number 3 (1990), 415-436.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093635506

Digital Object Identifier
doi:10.1305/ndjfl/1093635506

Mathematical Reviews number (MathSciNet)
MR1072077

Zentralblatt MATH identifier
0731.03017

Subjects
Primary: 03B48: Probability and inductive logic [See also 60A05]

Citation

Nolt, John. A fully logical inductive logic. Notre Dame J. Formal Logic 31 (1990), no. 3, 415--436. doi:10.1305/ndjfl/1093635506. https://projecteuclid.org/euclid.ndjfl/1093635506


Export citation